메뉴 건너뛰기




Volumn 61, Issue 6, 2000, Pages 6517-6520

Dynamic stabilization in the double-well Duffing oscillator

Author keywords

[No Author keywords available]

Indexed keywords

ASYMPTOTIC STABILITY; BIFURCATION (MATHEMATICS); CHAOS THEORY; COMPUTER SIMULATION; DYNAMICS; EIGENVALUES AND EIGENFUNCTIONS; LINEARIZATION; MATHEMATICAL MODELS; MATHEMATICAL TRANSFORMATIONS; ORDINARY DIFFERENTIAL EQUATIONS; OSCILLATORS (MECHANICAL);

EID: 0034206471     PISSN: 1063651X     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevE.61.6517     Document Type: Article
Times cited : (20)

References (21)
  • 13
    • 85036215605 scopus 로고    scopus 로고
    • J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields (Springer-Verlag, New York, 1983), p. 24
    • J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields (Springer-Verlag, New York, 1983), p. 24.
  • 17
    • 85036224540 scopus 로고    scopus 로고
    • S.-Y. Lee, and S.-Y. Kim (unpublished)
    • Y. Kim, S.-Y. Lee, and S.-Y. Kim (unpublished).
    • Kim, Y.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.